On the existence of density of the law of a Wiener functional
In this note we improve a recent result of Nualart and Zakai  on the existence of density of the law of a Wiener functional.
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- Sugita, H., Sobolev spaces of Wiener functionals and Malliavin calculus,J. Math. Kyoto Univ.,25 (1985), 31–48.Google Scholar
- Malliavin, P., Stochastic Calculus of Variations and Hypoelliptic Operators,Proc. of Intern. Symp. D. Equs., Kyoto, 1976 (ed. by K. Ito), 1978, 195–263.Google Scholar
© Springer-Verlag 1989